Mirko D'Ovidio
TitleCited byYear
From Sturm–Liouville problems to fractional and anomalous diffusions
M D’Ovidio
Stochastic Processes and their Applications 122 (10), 3513-3544, 2012
Time-changed processes governed by space-time fractional telegraph equations
M D’ovidio, E Orsingher, B Toaldo
Stochastic Analysis and Applications 32 (6), 1009-1045, 2014
Probabilistic representation of fundamental solutions to
E Orsingher, M D'Ovidio
Electronic Communications in Probability 17, 2012
On the fractional counterpart of the higher-order equations
M D’Ovidio
Statistics & Probability Letters 81 (12), 1929-1939, 2011
Explicit solutions to fractional differential equations via generalized gamma convolution
M D'Ovidio
Electronic Communications in Probability 15, 457-474, 2010
Composition of processes and related partial differential equations
M D’Ovidio, E Orsingher
Journal of Theoretical Probability 24 (2), 342-375, 2011
Vibrations and fractional vibrations of rods, plates and Fresnel pseudo-processes
E Orsingher, M D’Ovidio
Journal of Statistical Physics 145 (1), 143, 2011
Fractional diffusion-telegraph equations and their associated stochastic solutions
M D'Ovidio, F Polito
arXiv preprint arXiv:1307.1696, 2013
Multidimensional fractional advection-dispersion equations and related stochastic processes
M D'Ovidio, R Garra
Electronic Journal of Probability 19, 2014
Fractional Poisson process with random drift
L Beghin, M D'Ovidio
Electronic Journal of Probability 19, 2014
Time dependent random fields on spherical non-homogeneous surfaces
M D'Ovidio, E Nane
arXiv:1205.6280v2, 0
Coordinates changed random fields on the sphere
M D’Ovidio
Journal of Statistical Physics 154 (4), 1153-1176, 2014
Wright functions governed by fractional directional derivatives and fractional advection diffusion equations
M D'Ovidio
arXiv preprint arXiv:1204.3502, 2012
Bessel processes and hyperbolic Brownian motions stopped at different random times
M D’Ovidio, E Orsingher
Stochastic Processes and their Applications 121 (3), 441-465, 2011
Fractional equations via convergence of forms
R Capitanelli, M D'Ovidio
arXiv preprint arXiv:1710.01147, 2017
Skew Brownian diffusions across Koch interfaces
R Capitanelli, M D’Ovidio
Potential Analysis 46 (3), 431-461, 2017
Fractional telegraph-type equations and hyperbolic Brownian motion
M D’Ovidio, E Orsingher, B Toaldo
Statistics & Probability Letters 89, 131-137, 2014
Centre-of-mass like superposition of Ornstein–Uhlenbeck processes: A pathway to non-autonomous stochastic differential equations and to fractional diffusion
M D’Ovidio, S Vitali, V Sposini, O Sliusarenko, P Paradisi, G Castellani, ...
Fractional Calculus and Applied Analysis 21 (5), 1420-1435, 2018
Solutions of fractional logistic equations by Euler’s numbers
M D’Ovidio, P Loreti
Physica A: Statistical Mechanics and its Applications 506, 1081-1092, 2018
Fractional Diffusion--Telegraph Equations and Their Associated Stochastic Solutions
M D'Ovidio, F Polito
Theory of Probability & Its Applications 62 (4), 552-574, 2018
The system can't perform the operation now. Try again later.
Articles 1–20